Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had pericarditis. Has cough, night sweats, headache, bodyache, fatigue, anorexia. Elevated BUN, creatinine, ESR. Reason?

My husband had an acute episode of pericarditis about 3 weeks ago. He is home from the hospital and the pericardial effusion is resolved; however, he feels as though every day is the first day of the flu. He has had a cough, night sweats , headache, body ache, fatigue and anorexia . He was on a high dose of ibuprofen for the percardial effusion but that was discharged 2 days ago. His labs came back with elevated BUN, Creatinine, and erythrocyte sedimentation rate . The cardiologist and the internist don t seem to have an explanation for why he feels so bad. It feels like a virus but he s been feeling this way for 3 weeks. He sees an infectious disease specialist tomorrow. Any ideas?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
HI, Pericarditis and pericardial effusion can happen in lots of diseases like infections, thyroid disease, kidney disease. As you have mentioned - his creatinine is also elevated, You should take an opinion of nephrologist(kidney specialist) also. Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor